# SDR 2004FA0000583

- Difficulty date: March 7, 2003
- Submitted: July 19, 2004
- Operation: General aviation
- Aircraft: N522RF
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697119
- Aircraft time: 308 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Misaligned
- Location: Fuel Flow
- Part time: 308 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

HINGE PIN DISPLACED, FLAPPER DOOR MISALIGNED, ALLOWING REVERSE FUEL FLOW.  PART MARKED  99240/2S6952.
